# SDR DHL2002806860

- Difficulty date: July 18, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57696003
- Condition: Damaged
- Location: Lt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD LEADING EDGE UPPER SKIN HOLES ELONGATED XFS710.000.  PERFORMED MAJOR REPAIR IAW EO DHL 020614, ED-3086, EO SEMAN 2002675.  TRIMMED OUT DAMAGED SKIN AREA.  FABRICATED A REPAIR DOUBLER, A TRIPLER AND A FILLER IAW EO DHL 020614, ED-3086, EO SEMAN 2002675.  INSTALLED FILLER, DOUBLER, TRIPLER ON LT WING OUTBOARD L/E UPPER SKIN , XFS710.00 IAW EO DHL 020614, ED-3086 EO SEMAN 2002675.
